I was on low dose Cymbalta for about 6 months after moving to a new city. After I got a great girlfriend, and the sexual side effects became apparent. I got off, plus I really was feeling better. It has been about a week since I took my last pill. I am tired, sad, the dizziness and vertigo have passed but when it comes to sex. I cannot get or keep an erection. It's like I have lost all desire for sex. Its terrifying and debilitating. I want this girl to be happy and I want to have a normal sex life. I wanted to see if anyone else has had sexual side effect continue after stopping the drug.
Hi wxman93. I have seen your question a few times and was waiting and hoping that a male would answer; but no one has yet. So; as a woman’s experience I will answer. You have probably been going through withdrawals. I have taken Cymbalta for years and I’ve gone through the same thing (except the erection part; of course). I started tapering down from 60 mg last year (June 2017) and I’m down to 20 mg now. I had no interest in sex at all and when I did do it to please my husband; I couldn’t have an orgasm no matter what we tried. I am just now starting to get those ‘feelings’ back and I am ‘finishing’ quite quickly. I am almost certain that you will be back to normal in no time. Try not to focus too much on getting an erection because that could make things worse. Just try to have fun for a bit and maybe focus on pleasing her (in other ways) and I am quite sure that everything will return to normal soon. I wish you both the best!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2011 • 5 answers
Posted 10 Jun 2014 • 24 answers
Posted 27 Apr 2016 • 3 answers
Posted 16 Dec 2016 • 1 answer
Posted 2 Jul 2017 • 4 answers